# SDR ASAA2014061208178

- Difficulty date: June 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 352054764
- Aircraft time: 4,975 hours, 1,563 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER 1.5 HRS AFTER TAKE OFF,  THE CTR FUEL QTY AND TOTAL FUEL INDICATION ON THE CENTER DU DISAPPEARED FROM VIEW.  ACFT GROUNDED.  WHILE ON DEFERRAL, THE CENTER FUEL QTY INDICATION STARTED TO INCREASE WHILE INFLIGHT.  IT COUNTED UP BY SEVERAL THOUSAND POUNDS AND THEN WOULD COUNT DOWN, DECREASE BACK TO THE CORRECT AMOUNT.  IT DID THIS 5 TIMES IN FLIGHT AND THEN REMAINED NORMAL AFTER THAT.   ALL OF OUR ENROUTE .5 HOURLY FUEL CHECKS WERE CORRECT.  ON DEFERRAL.
